# SDR DALA2023060904700

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,598 hours, 11,978 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3948 -PRESS- DUE TO CABIN ALTITUDE ALERT WHILE CLIMBING THROUGH FL240. DESCENDED TO FL100 AND FLIGHT CONTINUED. CORRECTIVE ACTION: MAINTENANCE FOUND APU BLEED DUCT SEAL CLAMP MISSING. REATTACHED SEAL PER B737 AMM 21-00. PERFORMED PACK OPS CHECK PER B737 AMM 21-00-05. OPS CHECK NORMAL.
